# SDR 07FDEA03258

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 41,515 hours, 28,972 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Actuator
- Part number: 56024004
- Part serial: 067920AA
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLIMBING THRU FL190 A/P CRUSE TRIM WOULD NOT WORK IN EITHER DIRECTION, NOR WOULD THE MAIN ELC TRIM WORK IN THE NOSE DOWN DIRECTION.  RECYCLED THE  CUTOUT SWITCHES, BUT STILL DIDN'T WORK.  NO STAB TRIM C/B'S WERE POPPED ON THE DESCENT THE TRIM  STARTED TO WORK NORMALLY.   REMOVED AND REPLACED AUTO PILOT STAB TRIM SERVO IAW MM 22-11-021-2 AND REMOVED AND REPLACED MAIN ELECTRIC STABILIZER TRIM ACTUATOR PER MM 27040-031-2.
